Show simple item record

dc.contributor.authorSang, Yanbin ( )
dc.contributor.authorXi, Huiling ( )
dc.date.accessioned2021-08-04T13:50:27Z
dc.date.available2021-08-04T13:50:27Z
dc.date.issued2007-02-27
dc.identifier.citationSang, Y., & Xi, H. (2007). Positive solutions of nonlinear m-point boundary-value problem for p-Laplacian dynamic equations on time scales. Electronic Journal of Differential Equations, 2007(34), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14184
dc.description.abstractIn this paper, we study the existence of positive solutions to nonlinear m-point boundary-value problems for a p-Laplacian dynamic equation on time scales. We use fixed point theorems in cones and obtain criteria that generalize and improve known results.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTime scaleen_US
dc.subjectThree-point boundary-value problemen_US
dc.subjectConeen_US
dc.subjectFixed pointen_US
dc.subjectPositive solutionen_US
dc.titlePositive solutions of nonlinear m-point boundary-value problem for p-Laplacian dynamic equations on time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record